Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


You, Kefei ORCID: 0000-0001-7253-5838 and Sarantis, Nicholas (2011) Structural breaks and the equilibrium Chinese Yuan/US dollar real exchange rate: A FEER approach. Review of International Economics, 19 (5). pp. 791-808. ISSN 0965-7576 (Print), 1467-9396 (Online) (doi:

This list was generated on Wed Feb 24 07:18:40 2021 UTC.